# SDR IPXA2023071385634

- Difficulty date: June 24, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 30,891 hours, 20,850 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGING ACFT FAULT- TWO DENTS ON RIGHT SIDE FWD FUSELAGE, JUST OUTBD OF NLG NOT LISTED ON THE ADM. DOT 8-007. ACCOMPLISH REPAIR PER EO-87539-REQ1 AND VT-MAE EA 757-5310-27-A3277, REV. -.
